Desogen High Cholesterol, Have Noticed That, Midol, Medroxyprogesterone, Stomach Problems
I just went on the pill and I started my 3rd week a day early because I lost a pill. So far I have noticed that I want food more, I feel bloated, and I have to keep running to the bathroom. It feels like I am always full with liquid. I am scared after ... more »
I just went on the pill and I started my 3rd week a day early because I lost a pill. So far I have noticed that I want food more, I feel bloated, and I have to keep running to the bathroom. It feels like I am always full with liquid. I am scared after reading this that I am going to gain a lot of weight, and I already had to change my diet because I have high cholesterol. Also When I first started the pill when I went to the bathroom it felt like my urin was on fire. It is really getting to me, and I heard that a lot of people became depressed and moody. I was already liked that. Before starting the pill I took Medroxyprogesterone because I was not getting my period, and then the doctor put me on this to help regulate it. I hope my sex drive doesnt start going down, but I do not see my boyfriend too often. What I did notice was the last time I seen him I started to cry, but this was before I started the pills. My doctor said that the other pills had the same medicine in it as the birth control that I am on now. I will be seeing my boyfriend for the first time since I started these pills in about a day and a half, and I have been getting some pains. I started this pill as soon as I got my period and I had some major stomach problems, so I took midol, and they go on and off. I hope the two medicines wont do any harm. But if I see any signs like everybody else had I will sure take myself off it. The doctor from my college put me on it, and now college is over and I am transfering, so I will not see this doctor anymore. I think I started at a bad time and have no idea what to do if something bad does happen like that.